NOTE: You can click the Doctor’s picture to know more about them


Question Asked:

"plz doctor I need your help. I had my period on the 15th of April and it ended on the 18th of the same month. just yesterday I started another period( ie 17days after my last period). I would have thought it to be spotting but it's not scanty nor light it's heavy. plz what could be the cause"

    User Avatar
    A 24 years year old female asked:
    3 months ago
    plz doctor I need your help. I had my period on the 15th of April and it ended on the 18th of the same month. just yesterday I started another period( ie 17days after my last period). I would have thought it to be spotting but it's not scanty nor light it's heavy. plz what could be the cause
    Dr. Oluwafemi A answered:
    3 months ago
    hello,sorry about this.have you ever had menstrual irregularities in the past?what is your usual cycle interval?note that normal is 21-35days.have you been on contraceptives?
    Doctors avatar
    User Avatar
    A 24 years year old female asked:
    3 months ago
    my menstrual cycle is usually 26days sometimes 28. but this one is just two weeks and few days after the previous period.
    Dr. Oluwafemi A answered:
    3 months ago
    alright.i get you.you have regular period initially,but another came too early this time around.But you havent answered if you use contraceptives e.g postinor,injectables etc.
    Doctors avatar
    User Avatar
    A 24 years year old female asked:
    3 months ago
    Am not on any contraceptive because I have been tying to conceive. I don't know what is going on.
    Dr. Oluwafemi A answered:
    3 months ago
    okay sorry about this.lets assume the unexpected flow must have come due to an unknown factor.But that happening just once is possible. Now,for how long have you been trying to conceive in years?are you aware of your fertile period?do you live with your husband and do you have regular unprotected sexual intercourse?how old is he?what tests have you both done towards achieving pregnancy?
    Doctors avatar
    User Avatar
    A 24 years year old female asked:
    3 months ago
    I have been trying for 5 months now. I know when my fertile days are supposed to be but I don't get any cervical mucus during ovulation.
    Dr. Oluwafemi A answered:
    3 months ago
    okay.five months is too early to be bothered about infertility.Ensure you have sex with yout husband during your fertile period and as much as 3 times per week and every other times you wish.this will improve your chances.Not all women see the signs of ovulation but with the cycle planner at the top right corner of your app,you can be well organized about it.goodluck.
    Doctors avatar
    User Avatar
    A 24 years year old female asked:
    3 months ago
    I have been unable to have sex due to vaginal dryness. even when am aroused I find it very difficult getting wet. plz help
    Dr. Oluwafemi A answered:
    3 months ago
    hello,sorry about this.you can buy a sex lubricant called PRESEED.it enhances lubrication and also doesnt impede sperm movement for a woman trying to conceive.
    Doctors avatar
    User Avatar
    A 24 years year old female asked:
    3 months ago
    yes I know about the lubricant. what am asking is this: what could have caused it cos I was never like this. I just started having sex from last year and av always been wet but this dryness started two months ago.
    Dr. Oluwafemi A answered:
    3 months ago
    first of all,you need to tackle every psychological issues that could be involved before thinking of a more serious background cause.you and your partner must be involved in plenty of foreplay to allow you get lubricated before penetrative sex.
    Doctors avatar
    User Avatar
    A 24 years year old female asked:
    3 months ago
    I need to know what else can lead to dryness apart from psychological issues and foreplay cos I don't think they are responsible for my feeling dry during intercourse
    Dr. Oluwafemi A answered:
    3 months ago
    other possible causes are Childbirth and breastfeeding Radiation or chemotherapy treatment for cancer Surgical removal of the ovaries Anti-estrogen medications used to treat uterine fibroids or endometriosis. Sjögren's syndrome (an autoimmune disorder that attacks cells in the body that produce moisture) Allergy and cold medications certain antidepressants Douching. you will need to See a gynecologist if your isnt due to tge causes discussed days ago.
    Doctors avatar
    User Avatar
    A 24 years year old female asked:
    3 months ago
    hi doc av been treating staph infection for two years now. Normally it usually starts with discharge itching but later it reduced to just discharge alone with little itching. As at March this year I went through another medication after which the discharge stopped and only come out when am pooing. plz what do u advise I do cos am trying to get pregnant. The issue is that I don't even get the right cervical mucus during ovulation. what I get when I douche is this dry whitish sticky thing.
    Dr. Oluwafemi A answered:
    3 months ago
    hello Madam,welcome back to kangpe.can you please state the medications you have used so far and the duration of use?why do you actually douche?are you aware it favours genital tract infection?
    Doctors avatar
    User Avatar
    A 24 years year old female asked:
    2 months ago
    I can't really remember all of them but I know I used ciprofloxacine and flucodazole one time. I also used Rocephine injection for 5daysorning and night. I have also used a couple of injections too and they were all prescribed for me by the doctor after my hvs test result but now am on greenlife herbal treatment.
    Dr. Oluwafemi A answered:
    2 months ago
    you need to stop douching as this would wipe out the normal flora in tour genital tract.This would give harmful bacteria the environment to grow in your tract.This could be the reason for the recurrence.Taking yoghurt would help you as well.
    Doctors avatar
    User Avatar
    A 24 years year old female asked:
    2 months ago
    plz Doctor if one urinates before a hvs test, will it affect the result? and what else can affect hvs test result.
    Dr. Oluwafemi A answered:
    2 months ago
    Good day. Urinating before HVS mcs is not gonna affect the result. If the swab stick is mishandled, if the procedure is not done rightly, it can alter the results
    Doctors avatar
    User Avatar
    A 24 years year old female asked:
    2 months ago
    I have been treating staph infection and now the test result is saying moderate growth of candida albicans. I don't understand
    Dr. Oluwafemi A answered:
    2 months ago
    That is fungal infection (vaginal candidiasis). What symptoms are you having?
    Doctors avatar
    User Avatar
    A 24 years year old female asked:
    2 months ago
    itching and thick whitish discharge that turns milk colour after some time the discharge comes mostly after pooing.
    Dr. Oluwafemi A answered:
    2 months ago
    Alright. Use "tab fluconazole 150mg stat" and "Clotrimazole vaginal cream". This should help.
    Doctors avatar
    User Avatar
    A 24 years year old female asked:
    2 months ago
    The fluconazole how should I use it? should I combine it with the clotrimazole? plz don't be offended clarify me more. thanks
    Dr. Oluwafemi A answered:
    2 months ago
    The fluconazole is just once, u swallow that. The vaginal cream is to be applied on the vagina. When you get to the pharmacy shop, they will enlighten you more.
    Doctors avatar
    User Avatar
    A 24 years year old female asked:
    2 months ago
    doc pls can you help me interpret this lab result. its for my friend. thanks
    Dr. Oluwafemi A answered:
    2 months ago
    The result says heavy growth of E.Coli which is sensitive to (can be cured with) those antibiotics wit +++. This shows there is an infection. The person can use any of the antibiotics wit +++.
    Doctors avatar

Put your Doctor in your pocket

Stay healthy on the go. Get health advice from over 750 doctors, daily health tips, personal menstrual cycle planner etc, all from the comfort of your mobile phone.

Screenshots of the app